Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 42, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 23, 2008, 6:58 PM CDT for Graham County, Sheridan County, Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2008, 6:58 PM CDT (23:58 UTC)
- Expired
- May 23, 2008, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Graham County, KS, Sheridan County, KS
The radar
The Goodland radar (KGLD), 129 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 2:15 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 143 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KGLD 232359 TORGLD KSC065-179-240100- /O.NEW.KGLD.TO.W.0042.080523T2358Z-080524T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 658 PM CDT FRI MAY 23 2008 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN GRAHAM COUNTY IN NORTHWEST KANSAS... EASTERN SHERIDAN COUNTY IN NORTHWEST KANSAS... * UNTIL 800 PM CDT * AT 654 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A TORNADO 6 MILES NORTHWEST OF SAINT PETER...MOVING NORTH AT 29 MPH. * THE TORNADO WILL BE NEAR... STUDLEY AND 6 MILES WEST OF MORLAND AROUND 705 PM CDT... TASCO AROUND 710 PM CDT... THIS IS A DANGEROUS STORM THE TORNADO WAS REPORTED AS RAIN WRAPPED. SEEK BELOW GROUND SHELTER IMMEDIATELY...OTHERWISE...GO TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. AVOID WINDOWS AND PROTECT YOURSELF FROM FLYING DEBRIS. ABANDON CARS AND MOBILE HOMES FOR REINFORCED BUILDINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3953 10034 3954 9994 3919 10006 3918 10029 TIME...MOT...LOC 2358Z 178DEG 25KT 3928 10018 $$ MCGUIRE
2 follow-up statements
000 WWUS53 KGLD 240030 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 630 PM MDT FRI MAY 23 2008 KSC065-179-240100- /O.CON.KGLD.TO.W.0042.000000T0000Z-080524T0100Z/ SHERIDAN KS-GRAHAM KS- 730 PM CDT FRI MAY 23 2008 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHWESTERN GRAHAM AND EASTERN SHERIDAN COUNTIES... AT 727 PM CDT...A TORNADO WAS OCCURRING. THIS TORNADO WAS LOCATED 7 MILES NORTH OF MORLAND...MOVING NORTH AT 29 MPH. THE TORNADO WILL BE NEAR... RURAL NORTHWESTERN GRAHAM COUNTY AROUND 740 PM CDT... HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE. ANOTHER TORNADO PRODUCING STORM WAS LOCATED NEAR THE GRAHAM AND SHERIDAN COUNTY LINE SOUTH OF THE STUDLEY AREA. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA. LAT...LON 3953 10034 3954 9994 3919 10006 3918 10029 TIME...MOT...LOC 0030Z 178DEG 25KT 3946 10011 $$ MCGUIRE
000
WWUS53 KGLD 240054
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
654 PM MDT FRI MAY 23 2008
KSC109-240104-
/O.EXP.KGLD.TO.W.0045.000000T0000Z-080524T0100Z/
LOGAN KS-
754 PM CDT FRI MAY 23 2008
...THE TORNADO WARNING FOR SOUTHEASTERN LOGAN COUNTY WILL EXPIRE AT
700 PM MDT/800 PM CDT/...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FRIDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWESTERN KANSAS AND SOUTHWEST
NEBRASKA.
LAT...LON 3869 10082 3869 10111 3883 10113 3886 10097
3887 10095 3887 10091 3888 10089 3889 10081
TIME...MOT...LOC 0054Z 254DEG 50KT 3892 10071 3872 10062
3846 10065
$$
FOLTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 23, 2:52 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, May 23, 2:52 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
152 PM MDT FRI MAY 23 2008
.SYNOPSIS...
1248 PM MDT FRI MAY 23 2008
VERY ACTIVE WEATHER PATTERN CONTINUES OVER THE CENTRAL HIGH PLAINS
TODAY. WATER VAPOR IMAGERY SHOWING IMPRESSIVE CLOSED MID/UPPER
LOW OVER THE GREAT BASIN. SHORTWAVE TROUGH WHICH KICKED OFF SEVERE
THUNDERSTORMS OVER OUR AREA YESTERDAY IS NOW MOVING INTO THE
DAKOTAS. ANOTHER POTENT SHORTWAVE TROUGH NOW ROUNDING THE BASE OF
THE LONGWAVE TROUGH BRINGING POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK AGAIN THIS AFTERNOON AND EVENING.
FOLTZ
&&
.DISCUSSION...
1248 PM MDT FRI MAY 23 2008
PRIMARY FOCUS FOR THIS FORECAST PACKAGE WILL BE LINGERING SEVERE
WEATHER THREAT OVER THE CWA DURING THE OVERNIGHT HOURS TONIGHT AND
CONTINUED PRECIP CHANCES THROUGH THE END OF THE PERIOD.
STRONG TO SEVERE DEEP MOIST CONVECTION WILL BE ONGOING AT THE
START OF FORECAST PERIOD AND WILL SLOWLY TRANSITION EASTWARD
DURING THE OVER NIGHT HOURS. COMBINATION OF 2 TO 3 INCH RAINFALL
AMOUNTS FROM LAST NIGHTS STORMS AND TODAYS SOUTH TO NORTH STORM
MOTION CONDUCIVE TO TRAINING CELLS...WILL LIKELY RESULT IN HYDRO
CONCERNS OVER THE EASTERN TWO-THIRDS OF THE CWA. HAVE ISSUED A
FLASH FLOOD WATCH ALONG AND EAST OF A LINE FROM STRATTON NEBRASKA
TO RUSSEL SPRINGS KANSAS. WILL SEE POTENTIAL FOR ADDITIONAL
CONVECTION SATURDAY AFTERNOON/EVENING ALONG AND EAST OF THE
COLORADO/KANSAS BORDER HOWEVER BEST COMBINATION OF SHEAR AND
INSTABILITY WILL BE WELL EAST OF THE CWA. ACTIVE WEATHER PATTER
WILL CONTINUE ON SUNDAY AND MONDAY AS ANOTHER IN THE LONG SERIES
OF SHORTWAVE TROUGHS EJECTS OUT OF THE BASE OF THE LONGWAVE
TROUGH. BEST THREAT FOR SEVERE WEATHER WILL BE MONDAY AFTERNOON
AND EVENING. TIMING AND MODE OF SEVERE WEATHER TOUGH TO PIN DOWN
AT THIS POINT BUT WILL BECOME CLEARER AS MONDAY DRAWS CLOSER.
BY TUESDAY..ECMWF SHOWS THE MID/UPPER LOW RETROGRADING OFF THE
COAST OF CALIFORNIA WHICH SHOULD ALLOW WEAK RIDGING TO SET UP.
RIDGE AXIS SHIFTS EASTWARD INTO THE MIDDLE MISSISSIPPI VALLEY BY
WEDNESDAY AFTERNOON WITH A SHORTWAVE TROUGH MOVING IN THURSDAY
MORNING BRINGING ANOTHER SHOT AT CONVECTION BACK TO THE AREA.
ESSENTIALLY FOLLOWED HPC GUIDANCE FOR TEMPS IN THE EXTENDED GIVING
ONGOING CONVECTION OVER THE CWA.
FOLTZ
&&
.AVIATION...
1113 AM MDT FRI MAY 23 2008
LINE OF THUNDERSTORMS OVER NORTHWESTERN KS AND SOUTHWESTERN NE
SHOULD BE OUT OF THE REGION...INCLUDING KMCK...BY 20Z.
HOWEVER...EXPECTING FURTHER THUNDERSTORM DEVELOPMENT THIS
AFTERNOON. EXACT TIMING OF THUNDERSTORMS IS THE BIG VARIABLE RIGHT
NOW...BUT UNDER ANY THUNDERSTORMS THAT DEVELOP EXPECT IFR
CONDITIONS...BASED ON OBS UNDER THUNDERSTORMS THIS MORNING.
SFJ
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR KSZ001-
002-013-014-027-028-041-042.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR KSZ002>004-
014>016-028-029.
NE...WIND ADVISORY UNTIL 8 PM MDT /9 PM CDT/ THIS EVENING FOR NEZ079-
080.
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NEZ080-081.
CO...WIND ADVISORY UNTIL 8 PM MDT THIS EVENING FOR COZ090>092.
RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR COZ253-254.
&&
WFO GOODLANDHazardous weather outlook, May 23, 12:47 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1147 AM MDT FRI MAY 23 2008 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-241215- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1147 AM MDT FRI MAY 23 2008 /1247 PM CDT FRI MAY 23 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE WEATHER THIS AFTERNOON AND TONIGHT EAST OF A LINE FROM JOES COLORADO TO LEOTI KANSAS. ABUNDANT MOISTURE TRANSPORTED ON SOUTHEAST WIND WILL COMBINE WITH INSTABILITY TO PRODUCE THUNDERSTORMS THIS AFTERNOON ACROSS THE TRI-STATE AREA. THUNDERSTORMS SHOULD BECOME MORE NUMEROUS LATE THIS AFTERNOON AND TONIGHT AS A DISTURBANCE ALOFT FURTHER INTENSIFIES STORMS. THERE IS PLENTY OF SHEAR SO THAT SUPERCELL THUNDERSTORMS ARE LIKELY WITH LARGE HAIL AND TORNADOES. IN ADDITION...NUMEROUS THUNDERSTORMS MOVING RAPIDLY NORTH OVER THE SAME PATH WILL INCREASE THE POTENTIAL FOR FLASH FLOODING ESPECIALLY OVER EASTERN PORTIONS OF THE AREA WHERE SIGNIFICANT RAINFALL OCCURRED LAST NIGHT. IN ADDITION...STRONG SOUTHERLY WINDS WILL BE OBSERVED ACROSS A PORTION OF THE THE REGION TODAY. SOUTH WINDS OF 30 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE POSSIBLE. EXTREME FIRE DANGER ALSO EXISTS THIS AFTERNOON OVER KIT CARSON AND CHEYENNE COUNTIES IN COLORADO. LOW RELATIVE HUMIDITIES COMBINED WITH STRONG WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS EXISTS AGAIN ON SATURDAY AND SATURDAY NIGHT. THERE WILL BE A BRIEF RELIEF FROM THUNDERSTORM ACTIVITY ON SUNDAY BEFORE THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EACH DAY DURING THE FIRST PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. FS
In the hours before
Local storm report, May 23, 6:22 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 10 NW ATWOOD 39.91N 101.17W
05/23/2008 E0.88 INCH RAWLINS KS TRAINED SPOTTER
&&
SJOHNSONLocal storm report, May 23, 6:31 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
531 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 3 W TRENTON 40.17N 101.07W
05/23/2008 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
&&
SJOHNSONLocal storm report, May 23, 6:36 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TORNADO 5 W WESKAN 38.86N 102.05W
05/23/2008 CHEYENNE CO LAW ENFORCEMENT
&&
SJOHNSONLocal storm report, May 23, 6:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
538 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 6 NNW STRATTON NE 40.23N 101.27W
05/23/2008 E1.00 INCH HITCHCOCK NE NWS EMPLOYEE
&&
SJOHNSONLocal storm report, May 23, 6:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM FUNNEL CLOUD 7 SE HOXIE 39.28N 100.35W
05/23/2008 SHERIDAN KS TRAINED SPOTTER
&&
SJOHNSONLocal storm report, May 23, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
557 PM MDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 3 W GOVE 38.96N 100.55W
05/23/2008 E1.00 INCH GOVE KS TRAINED SPOTTER
&&
FOLTZThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:09 PM CDT | High Wind Warning | GLD | Greeley, Logan, Sherman, Wallace, Wichita | 4 hr |
| May 22, 7:14 PM CDT | Tornado Warning | GLD | Decatur | 48 min |
| May 22, 7:16 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 59 min |
| May 22, 7:20 PM CDT | Tornado Warning | GLD | Graham, Norton, Sheridan | 44 min |
| May 22, 7:42 PM CDT | Areal Flood Warning | GLD | Decatur, Gove, Graham, Norton, Sheridan | 6 hr |
| May 22, 7:56 PM CDT | Tornado Warning | GLD | Norton | 49 min |
| May 22, 8:18 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Graham, Norton, Sheridan | 57 min |
| May 22, 8:43 PM CDT | Severe Thunderstorm Warning | GLD | Norton | 20 min |
| May 22, 8:59 PM CDT | Tornado Warning | GLD | Graham | 38 min |
| May 22, 9:47 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 58 min |
| May 22, 10:13 PM CDT | Severe Thunderstorm Warning | GLD | Graham, Norton | 47 min |
| May 22, 11:01 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 41 min |
| May 23, 4:31 AM CDT | Wind Advisory | GLD | Cheyenne, Greeley, Logan, Rawlins, Sherman, Thomas and 2 more | 16 hr |
| May 23, 4:41 AM CDT | Red Flag Warning | GLD | Greeley, Wallace, Wichita | 16 hr |
| May 23, 4:51 AM CDT | Severe Thunderstorm Warning | GLD | Logan, Sherman, Thomas, Wallace | 39 min |
| May 23, 8:07 AM CDT | Severe Thunderstorm Warning | GLD | Decatur | 53 min |
| May 23, 9:39 AM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 21 min |
| May 23, 11:47 AM CDT | Flash Flood Watch | GLD | Decatur, Gove, Graham, Logan, Norton, Rawlins and 2 more | 17 hr |
| May 23, 1:19 PM CDT | Areal Flood Warning | GLD | Rawlins | 18 hr |
| May 23, 1:54 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins, Thomas | 66 min |
| May 23, 2:53 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins | 67 min |
| May 23, 2:58 PM CDT | Areal Flood Warning | GLD | Decatur | 18 hr |
| May 23, 3:02 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 58 min |
| May 23, 3:11 PM CDT | Tornado Warning | GLD | Gove | 64 min |
| May 23, 3:37 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Gove, Sheridan | 38 min |
| May 23, 4:07 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 53 min |
| May 23, 4:08 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 67 min |
| May 23, 4:33 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 42 min |
| May 23, 4:44 PM CDT | Flash Flood Warning | GLD | Gove, Sheridan | 6 hr |
| May 23, 4:52 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas, Wichita | 38 min |
| May 23, 4:52 PM CDT | Tornado Warning | GLD | Decatur, Graham, Norton, Sheridan | 53 min |
| May 23, 5:15 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 60 min |
| May 23, 5:15 PM CDT | Tornado Warning | GLD | Gove | 60 min |
| May 23, 5:19 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Thomas | 26 min |
| May 23, 5:26 PM CDT | Tornado Warning | GLD | Thomas | 10 min |
| May 23, 5:42 PM CDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan, Thomas | 24 min |
| May 23, 5:44 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 61 min |
| May 23, 5:49 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 26 min |
| May 23, 6:06 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 39 min |
| May 23, 6:10 PM CDT | Tornado Warning | GLD | Gove, Graham, Sheridan | 65 min |
| May 23, 6:17 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 42 min |
| May 23, 6:25 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Norton, Sheridan | 52 min |
| May 23, 6:31 PM CDT | Tornado Warning | GLD | Decatur, Graham, Sheridan | 44 min |
| May 23, 6:32 PM CDT | Severe Thunderstorm Warning | GLD | Rawlins | 21 min |
| May 23, 6:36 PM CDT | Tornado Warning | GLD | Wallace | 24 min |
| May 23, 6:41 PM CDT | Severe Thunderstorm Warning | GLD | Gove | 34 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.